# SDR IPXA2014110484787

- Difficulty date: October 30, 2014
- Submitted: November 4, 2014
- Operation: Air carrier
- Aircraft: N435UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25466
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Proximity Sensor
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NUMEROUS CAUTION LIGHTS ILLUMINATED JUST AFTER TAKEOFF.  GEAR WOULD NOT RETRACT. HAD TO USE GEAR UNLOCK BUTTON TO RAISE GEAR.  AUTOBRAKES WERE UNAVAILABLE.  R & R RT PROXIMITY SENSOR S10697 IAW AMM 32-09-07-002-001/32-09-08-402-012.  PERFORMED OPS CK IAW AMM 27-62-02-735-118. OPS CK OK.
